# SDR AALA202010239007

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 11,312 hours, 4,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 ENTRY DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED L1 DOOR ASSIST BOTTLE TO CORRECT PRESSURE, PER AMM 52-10-00-614-001-A.
